Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    abnormal bleeding
    avatar
    An_191360 posted:
    irregular periods

    Take the Poll

    I've been having a problem with my menstrual cycle. I've had it twice this month (march). It's heavier than normal, discolored, and having stomach pain. What do you recommend.
    • should I be concerned
    • should i go to a doctor and have it checked out
    vote
    View Poll Results
    Reply
     
    avatar
    kimba2222 responded:
    Hi Anon,
    Welcome to the "Board". You should definately got to the Dr. I suffered with terrible, heavy abnormal bleeding with heavy clotting and extreme abdominal pain to where I could barely walk and I suffered that way for 5 months before going to the Dr. (Only out ouf stubborness and disliking my OBGYN and taking time off work~my employers hate that!) So they initially thought that I had Endometrial Cancer. But after having (3) of those biopsies and I am sure there will be more...I have Uterine fibroids and ovarian cysts and an enlarged endometrium. And believe me, the fibroids make your periods hurt like heck!! It is NO day in the park!! I am going through it right now and even my strong pain meds for my back do not take away this pain! It is horrible and I have to work with this pain, I wish I was in bed with my heating pad.....

    Anyway Miss Anon, please whenever your periods change you should see your OBGYN or GYN, depending. It could be caused by stress, by changes in your diet or exercise (too much/too little), and other hormonal changes (thyroid issues, obesity~ all of that can cause problems with your periods) They say that when you periods are healthy, YOU are healthy. So I guess that means I am NOT healthy. Well, at least I have the other things in life like love and happiness! There is always a bright side to everything!

    Take care and please keep me posted, and please go to the dr. Please........
    Good luck
     
    avatar
    1979lb replied to kimba2222's response:
    my smptoms are getting worse. I'm fatigued, feeling faint, second time, been two weeks. what should i do.
     
    avatar
    kimba2222 replied to 1979lb's response:
    Please go to your dr. or gyn, or to a clinic for women if you do not have money or insurance. Definately start taking Iron in form. I get my through a prescription since I lose so much blood, but you can get it at the drugstore. That is probably why you are feeling faint and tired.

    But to get an accurate diagnosis please see your dr.

    Don't wait. Take care! Feel better!
     
    avatar
    1979lb replied to kimba2222's response:
    i'm 10 days postop. i just had surgery to remove a cyst on my left ovary. i'm on day 66 of vaginal bleeding. my gyn doubled up on my birth control until i see her in 3 days. i'm frustrated why am i bleeding so much? and i will i be able to have children in the future? please help. oh i'm still pretty sore and i'm having moderate menstual cramping.


    Spotlight: Member Stories

    Im 17 years old and ive had my period for 18 days know and its the first time that it has happend i need help im scared :( :'(

    More Members

    There are no other member stories at this time

    Helpful Tips

    WARNING!!! For all who undergo Transvaginal Mesh Implants ...
    A year ago until now hundreds of thousands of women agreed to transvaginal mesh implants as treatment but the FDA says that "it is not ... More
    Was this Helpful?
    1 of 1 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.